# SDR DL733950388

- Difficulty date: January 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308WA
- Make and model: Boeing 737347
- Aircraft serial: 23441
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546430132
- Condition: Dented
- Location: Nr 3 Fore Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV SHOP INSPECTION, RIGHT WING NR 3 FORE FLAP WAS FOUND WITH DENTED SKIN, LOWER LEADING EDGE JUST OUTBOARD OF INBOARD ATTACH POINT.  REPAIRED PER SRM 57-53-01 FIG 201.
